# SDR 9JLA2012110706339

- Difficulty date: October 31, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 12,086 hours, 9,891 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ND00752011
- Condition: Defective
- Location: Rt Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE RT WINDSCREEN WOULD OVERHEAT WITH THE LT AND RT WINDSHIELD HEATS ON. TROUBLESHOOTING IDENTIFIED THE RT TEMP CONTROL UNIT AS DEFECTIVE PN ND0075-2011.  REPLACED UNIT WITH NEW TEMP CONTROL, FUNCTIONAL CHECKS SATISFACTORY.
